Ibuprofen 200mg Tablets 12 Tablets
Contains active ingredients including Ibuprofen
Medical aid prices may differ from the cash price displayed.
Any questions? Visit our OTC FAQ page for more information.
Pain and Fever 1and2 Pain and Fever Therapy Nurofen 200mg Tablets 12
Scheduling status:Schedule 1.Proprietary name and dosage form:Nurofen® tablets.Composition:Each sugar-coated tablet contains ibuprofen 200mg.Pharmacological classification:A 2.7 antipyretic or antipyretic and anti-inflammatory analgesic.Pharmacological action:Nurofen is a non-steroidal compound, with analgesic, anti-inflammatory and antipyretic actives.Indications:Nurofen is indicated for the relief of headache and back pain of musculo-skeletal origin, feverishness, muscular aches and pain, menstrual pain, dental pain and for the relief of pain associated with migraine.Identification:White, sugar-coated tablet, overprinted Nurofen in black on one side.Presentation:Presented in cartons containing 12 or 24 blister-packed tablets.©2007 Reckitt Benckiser Pharmaceuticals (Pty) Ltd.For effective relief from:Headache.Back pain.Period pain.Pain associated with migraine.Toothache.Fever.Muscular aches.Each tablet contains:Ibuprofen 200mg, sugar 122.7mg.Consumer care line: 0861 11 11 00.
Quantity in pack:
Analgesics analagesics & anti-pyretics.